# SDR USAA2009011290063

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 26,165 hours, 10,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - DOOR 1L ASSIST BOTTLE PRESSURE LOW.  SERVICED DOOR 1L ASSIST BOTTLE IAW MM 52-10-11-614-001.
